# SDR R61A201907150766

- Difficulty date: July 15, 2019
- Submitted: July 27, 2019
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 25,144 hours, 19,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17066348002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IN HEAVY MAINTENANCE*** CORROSION FOUND ON SUPPORT IN AFT CARGO COMPARTMENT AT FR 74 BTW STR 29L AND BL. 0. REPLACED AFT CARGO SUPPORT IAW SRM 51-41-01. ***AIRCRAFT REMAINS IN HEAVY CHECK***
